Alert archive / New York / Wind Advisories in 2022

Wind Advisory 6, NWS Albany, NY

March 12, 20224 states

NWS Albany, NY issued this wind advisory at Mar 12, 2022, 6:47 PM EST for 4 states. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
Mar 12, 2022, 6:47 PM EST (23:47 UTC)
Expired
Mar 13, 2022, 4:15 AM EDT
In force
8 hr
Issued by
NWS Albany, NY

Counties Northwest Hills Planning Region, CT, Berkshire County, MA, Albany County, NY, Columbia County, NY, Dutchess County, NY, Fulton County, NY, Greene County, NY, Herkimer County, NY, Montgomery County, NY, Rensselaer County, NY, Saratoga County, NY, Schenectady County, NY, Ulster County, NY, Bennington County, VT, Windham County, VT

The radar

The Albany radar (KENX), 21 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 11.8 hours before the alert went out and 9 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2022-03-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2022-03-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -89 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-89 m²/s²
0-3 km storm-relative helicity
458 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

478 
WWUS71 KALY 122347
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
647 PM EST Sat Mar 12 2022

CTZ001-013-NYZ049-050-052-053-059-060-064>066-131200-
/O.NEW.KALY.WI.Y.0006.220312T2347Z-220313T1200Z/
Northern Litchfield-Southern Litchfield-Eastern Schenectady-
Southern Saratoga-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Albany, Troy, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, and Amenia
647 PM EST Sat Mar 12 2022

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...West winds 15 to 20 mph with gusts up to 40 - 50 mph.

* WHERE...Portions of northwestern Connecticut, the Greater
  Capital District, mid Hudson Valley and southern Taconics in 
  eastern New York.

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing snow could significantly
  reduce visibility and recover cleared walkways and roads 
  leading to slippery travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
2 follow-up statements
376 
WWUS71 KALY 130311
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
1011 PM EST Sat Mar 12 2022

MAZ001-025-NYZ038>040-048-054-061-082-VTZ013>015-131200-
/O.EXA.KALY.WI.Y.0006.000000T0000Z-220313T1200Z/
Northern Berkshire-Southern Berkshire-Southern Herkimer-
Southern Fulton-Montgomery-Western Schenectady-Eastern Rensselaer-
Eastern Columbia-Northern Fulton-Bennington-Western Windham-
Eastern Windham-
Including the cities of Dalton, Hancock, Pittsfield, Florida, 
North Adams, Sandisfield, Great Barrington, South Egremont, 
Ilion, Herkimer, Little Falls, Mohawk, Frankfort, Dolgeville, 
Gloversville, Johnstown, Amsterdam, Mariaville, Delanson, 
Duanesburg, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, 
New Lebanon, Caroga Lake, Stamford, Bennington, 
Woodford State Park, Pownal, Stratton, Londonderry, Brattleboro, 
Guilford Center, West Brattleboro, and Bellows Falls
1011 PM EST Sat Mar 12 2022

...WIND ADVISORY IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...West winds 15 to 25 mph with gusts up to 40 to 50 mph.

* WHERE...The Mohawk Valley and the Taconics in eastern New York,
  the Berkshires in western Massachusetts and the southern Greens
  and eastern Windham County in the southern Vermont.

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing snow could significantly
  reduce visibility and recover cleared walkways and roads 
  leading to slippery travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$

CTZ001-013-NYZ049-050-052-053-059-060-064>066-131200-
/O.CON.KALY.WI.Y.0006.000000T0000Z-220313T1200Z/
Northern Litchfield-Southern Litchfield-Eastern Schenectady-
Southern Saratoga-Eastern Albany-Western Rensselaer-
Eastern Greene-Western Columbia-Eastern Ulster-Western Dutchess-
Eastern Dutchess-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Schenectady, Rotterdam, 
Burnt Hills, Ballston Spa, Mechanicville, Clifton Park, 
Waterford, Albany, Troy, Catskill, Coxsackie, Athens, Cairo, 
Jefferson Heights, Hudson, Kingston, New Paltz, Poughkeepsie, 
Beacon, Arlington, Pawling, Wingdale, Dover Plains, Millbrook, 
Stanfordville, Pine Plains, and Amenia
1011 PM EST Sat Mar 12 2022

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 AM EDT SUNDAY...

* WHAT...West winds 15 to 20 mph with gusts up to 40 to 50 mph.

* WHERE...Portions of northwestern Connecticut, the
  Greater Capital District, mid Hudson Valley and southern
  Taconics in eastern New York. 

* WHEN...Until 8 AM EDT Sunday.

* IMPACTS...Gusty winds could blow around unsecured objects. 
  Tree limbs could be blown down and a few power outages may 
  result.

* ADDITIONAL DETAILS...Areas of blowing snow could significantly 
  reduce visibility and recover cleared walkways and roads leading
  to slippery travel conditions.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Use extra caution when driving, especially if operating a high
profile vehicle. Secure outdoor objects.

&&

$$
183 
WWUS71 KALY 130815
NPWALY

URGENT - WEATHER MESSAGE
National Weather Service Albany NY
415 AM EDT Sun Mar 13 2022

CTZ001-013-MAZ001-025-NYZ038>040-048>050-052>054-059>061-064>066-
082-VTZ013>015-130915-
/O.CAN.KALY.WI.Y.0006.000000T0000Z-220313T1200Z/
Northern Litchfield-Southern Litchfield-Northern Berkshire-
Southern Berkshire-Southern Herkimer-Southern Fulton-Montgomery-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Eastern Albany-Western Rensselaer-Eastern Rensselaer-
Eastern Greene-Western Columbia-Eastern Columbia-Eastern Ulster-
Western Dutchess-Eastern Dutchess-Northern Fulton-Bennington-
Western Windham-Eastern Windham-
Including the cities of Torrington, Oakville, Gaylordsville, 
New Milford, Terryville, Thomaston, Dalton, Hancock, Pittsfield, 
Florida, North Adams, Sandisfield, Great Barrington, 
South Egremont, Ilion, Herkimer, Little Falls, Mohawk, Frankfort,
Dolgeville, Gloversville, Johnstown, Amsterdam, Mariaville, 
Delanson, Duanesburg, Schenectady, Rotterdam, Burnt Hills, 
Ballston Spa, Mechanicville, Clifton Park, Waterford, Albany, 
Troy, Berlin, Eagle Bridge, Hoosick Falls, Stephentown, Catskill,
Coxsackie, Athens, Cairo, Jefferson Heights, Hudson, New Lebanon,
Kingston, New Paltz, Poughkeepsie, Beacon, Arlington, Pawling, 
Wingdale, Dover Plains, Millbrook, Stanfordville, Pine Plains, 
Amenia, Caroga Lake, Stamford, Bennington, Woodford State Park, 
Pownal, Stratton, Londonderry, Brattleboro, Guilford Center, 
West Brattleboro, and Bellows Falls
415 AM EDT Sun Mar 13 2022

...WIND ADVISORY IS CANCELLED...

The strongest winds have come to an end across the region this
morning. Wind gusts of 25 to 35 mph may continue through the rest
of the morning before diminishing further this afternoon. 

$$

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albany, NY wrote its last area forecast discussion before this wind advisory went out at Mar 12, 6:37 PM EST, 10 minutes earlier.

Area forecast discussion, Mar 12, 6:37 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
National Weather Service Albany NY
637 PM EST Sat Mar 12 2022

.SYNOPSIS...
Colder with brisk and gusty winds resulting in blowing and
drifting of snow tonight. Temperatures will moderate with above
normal temperatures most of next week along with mainly dry
weather.

&&

.NEAR TERM /UNTIL 6 AM SUNDAY MORNING/...
Winter Storm Warnings and Winter Weather Advisories remain in
effect.

The surface low was located over the Gulf Maine and it will
continue to deepen as it track northeastward tonight. The band
of snow moving through is occurring just ahead of the neutrally
tilted trough and is producing snowfall rates around an inch
per hour. This is the last shot for widespread accumulating
snowfall across the local area. It's progress eastward is
slowing and a transition to upslope snow is expected as we
head into this evening. Also lake effect/enhanced snow will
occur west of the Hudson Valley as the upper trough axis swings
though. The chances for snow will decrease overnight as the
upper trough axis moves to our east.

Brisk and gusty west-northwesterly winds with gusts up to 35 to
45 mph with result in blowing and drifting snow. This will
prolong difficult travel conditions after the snow tapers.

Temperatures will continue drop through the night as it will get
very cold. Expecting lows down into the single digits above 1500
feet with teens below that. However, combined with the winds
chill readings will be much colder with values this evening 10
below zero to 10 above with values overnight generally from
zero to 15 degrees below zero.

&&

.SHORT TERM /6 AM SUNDAY MORNING THROUGH MONDAY/...
Lake effect snow will retreat and dissipate as ridging builds in
disrupting low level flow Sunday morning. While aloft we will
under northwest with a quick moving short wave moving through
the flow which will result mainly an increase clouds across the
region as it has limited moisture associated with it. With the
very cold start to the day only looking at highs in 20s to mid
30s. Brisk and gusty westerly winds to start the day with the
winds weakening and shifting to the southwest as the day
progresses.

More seasonable temperatures Sunday night with lows in mid teens
to mid 20s. Overall flow will become zonal Sunday night into
Monday. It will be much milder as a weakening warm front moves
though. Expecting highs from the upper 30s to lower 50s. Any
showers will be limited to the far northwest corner of the
forecast area mainly north of Route 28 in the southern
Adirondacks.

&&

.LONG TERM /MONDAY NIGHT THROUGH SATURDAY/...
Long term period looks fairly quiet overall, with mainly above
normal temperatures, as upper level flow becomes more zonal across
the central and eastern CONUS. There will be some chances for
showers Monday night-Tuesday night, mainly for northern areas, as a
disturbance passes by to our north, with weakening trailing cold
front approaching from the north. There could be some rain/snow
showers with this front, with snow mainly confined to higher terrain
areas of southern VT and the southern Adirondacks.

Otherwise, will have to watch an upper level cut-off low over the
southern U.S., tracking toward the southeast coast Thursday into
Friday. Should this feature wobble slightly farther north, then at
least southern areas could be brushed by some rain showers.

Another system may approach from the southwest by next Saturday,
bringing a period of rain, possibly starting as a mix for some
northern areas depending on how much antecedent colder air settles
into the region late Friday-Friday night with high pressure possibly
sliding across SE Canada.

Temperatures should trend to above seasonal levels through the week,
although will have to watch for some shallow, cool air which may
temper the warming for late Tuesday into Wednesday. Current forecast
max temps in the lower/mid 50s for valleys, and 45-50 for higher
elevations for Tuesday-Wednesday, then warming to the mid 50s to
lower 60s for lower elevations, and 50-55 across higher terrain for
Thursday-Friday. Slightly cooler for Saturday, with highs mainly in
the 40s to lower 50s, although may be even cooler if widespread
precipitation develops early in the day, especially if
aforementioned retreating high pressure passing north of the region
extends farther south and west.

Overnight lows will vary, depending on cloud coverage and how much
cooler air settles southward for Tuesday-Wednesday. Lows Tuesday
morning mainly 30s, then possibly slightly colder (teens and 20s
except lower 30s for southern valley areas) for Wednesday morning.
Gradual warming for Wed-Fri nights, with lows in the 30s for most
areas Thu morning, then 30s to lower 40s Fri-Sat mornings (with most
areas above freezing).

&&

.AVIATION /00Z SUNDAY THROUGH THURSDAY/...
Strong low pressure will move into the Canadian Maritimes
overnight. A weak clipper type system will track north and west
of the region late Sunday.

Steady snow has tapered off at the TAF sites, however lingering
scattered snow showers and areas of blowing snow will continue
through this evening. This could create periods of MVFR/IFR
Vsbys through at least 02Z/Sun, especially at KPSF. The blowing
snow may continue much of the night at KPSF with MVFR to IFR
Vsbys. Elsewhere, snow showers should taper off after midnight,
with mainly VFR conditions developing, although can not rule out
occasional blowing snow at the terminals at times.

On Sunday, generally VFR conditions are expected, despite
periods of clouds with Cigs of 4000-6000 FT AGL. There could be
some snow showers or flurries grazing KGFL during the afternoon
as a weak clipper type system and warm front approach. Some
flurries can not be completely ruled out as far south and east
as KALB during the afternoon as well.

Strong west to northwest winds will average 10-20 KT, with gusts
of 30-40 KT overnight, strongest and most persistent at KALB and
KPSF. Winds will decrease slightly toward daybreak, generally
8-15 KT with gusts of 20-30 KT, which should persist through
early Sunday afternoon. Winds will then back into the
west/southwest and decrease to 8-12 KT with gusts up to 20 KT
still possible later Sunday afternoon.

Outlook...

Sunday Night: No Operational Impact. NO SIG WX.
Monday: No Operational Impact. NO SIG WX.
Monday Night: No Operational Impact. NO SIG WX.
Tuesday: Low Operational Impact. Isolated SHRA.
Tuesday Night: Moderate Operational Impact. Chance of SHRA.
Wednesday: No Operational Impact. NO SIG WX.
Wednesday Night: No Operational Impact. NO SIG WX.
Thursday: No Operational Impact. NO SIG WX.

&&

.HYDROLOGY...
No hydrologic issues are anticipated over the next few days.

Cold weather through Sunday night with temperatures then
moderating to above normal as the week progresses resulting in
snowmelt. Good news is mainly dry weather is expected.

For details on specific area rivers and lakes, including observed
and forecast river stages and lake elevations, please visit the
Advanced Hydrologic Prediction Service /AHPS/ graphs on our
website.

&&

.ALY WATCHES/WARNINGS/ADVISORIES...
CT...Wind Advisory until 8 AM EDT Monday for CTZ001-013.
NY...Winter Storm Warning until 10 PM EST this evening for
     NYZ038>040-047-048-051-058-063-082.
     Winter Storm Warning until 1 AM EST Sunday for NYZ032-033-
     041>043-054-061-083-084.
     Wind Advisory until 8 AM EDT Monday for NYZ049-050-052-053-059-
     060-064>066.
MA...Winter Storm Warning until 1 AM EST Sunday for MAZ001-025.
VT...Winter Storm Warning until 1 AM EST Sunday for VTZ013-014.
     Winter Weather Advisory until 10 PM EST this evening for
     VTZ015.

&&

SYNOPSIS...IAA
NEAR TERM...IAA
SHORT TERM...IAA
LONG TERM...KL
AVIATION...KL/JPV
HYDROLOGY...IAA
Hazardous weather outlook, Mar 12, 3:52 PM EST, 2 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Albany NY
352 PM EST Sat Mar 12 2022

CTZ001-013-NYZ059-060-064>066-131200-
Northern Litchfield-Southern Litchfield-Eastern Greene-
Western Columbia-Eastern Ulster-Western Dutchess-Eastern Dutchess-
352 PM EST Sat Mar 12 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 7 PM EST THIS EVENING...

This Hazardous Weather Outlook is for northwestern Connecticut and
the mid Hudson Valley in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

MAZ001-025-NYZ032-033-041>043-054-061-083-084-VTZ013-014-131200-
Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton-
Northern Saratoga-Northern Warren-Northern Washington-
Eastern Rensselaer-Eastern Columbia-Southeast Warren-
Southern Washington-Bennington-Western Windham-
352 PM EST Sat Mar 12 2022

...WINTER STORM WARNING IN EFFECT UNTIL 1 AM EST SUNDAY...

This Hazardous Weather Outlook is for the Lake George Saratoga
region, southern Adirondacks, upper Hudson Valley and central Taconics
in eastern New York, all of western Massachusetts, and Bennington
and western Windham Counties in southern Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

NYZ038>040-047>053-058-063-082-131200-
Southern Herkimer-Southern Fulton-Montgomery-Schoharie-
Western Schenectady-Eastern Schenectady-Southern Saratoga-
Western Albany-Eastern Albany-Western Rensselaer-Western Greene-
Western Ulster-Northern Fulton-
352 PM EST Sat Mar 12 2022

...WINTER STORM WARNING IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for the Mohawk Valley, Capital
Region, the Helderbergs, and eastern Catskills in eastern New York.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Storm Warning.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

VTZ015-131200-
Eastern Windham-
352 PM EST Sat Mar 12 2022

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 PM EST THIS EVENING...

This Hazardous Weather Outlook is for eastern Windham County in southern
Vermont.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Winter Weather Advisory.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather expected at this time.

.SPOTTER INFORMATION STATEMENT...

Weather spotters are encouraged to report winter precipitation
amounts to the National Weather Service in Albany New York.

In the hours before

Local storm report, Mar 12, 4:44 PM EST, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
444 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HEAVY SNOW       JOHNSBURG               43.52N  73.96W
03/12/2022  M7.8 INCH        WARREN             NY   PUBLIC

&&

EVENT NUMBER ALY2202525

RATHBUN
Local storm report, Mar 12, 4:53 PM EST, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
453 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     SNOW             5 NW READSBORO          42.82N  73.02W
03/12/2022  M4.5 INCH        BENNINGTON         VT   METEOROLOGIST

0445 PM     SNOW             SCHENECTADY-GE PLOT     42.81N  73.92W
03/12/2022  M5.5 INCH        SCHENECTADY        NY   RETIRED NWS EMP.

0445 PM     SNOW             1 E CATSKILL            42.21N  73.85W
03/12/2022  M4.0 INCH        GREENE             NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2202526
EVENT NUMBER ALY2202527
EVENT NUMBER ALY2202528

RATHBUN
Local storm report, Mar 12, 5:19 PM EST, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
519 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0348 PM     SNOW             3 N WATERTOWN           41.65N  73.12W
03/12/2022  M2.0 INCH        LITCHFIELD         CT   COCORAHS

            24-HOUR SNOWFALL.

0400 PM     SNOW             5 NNE STAMFORD          42.82N  73.02W
03/12/2022  M4.5 INCH        BENNINGTON         VT   COCORAHS

            24-HOUR SNOWFALL.

0435 PM     SNOW             RED HOOK                42.02N  73.88W
03/12/2022  M4.2 INCH        DUTCHESS           NY   WEATHERNET6

            WEATHERNET6

0435 PM     SNOW             SPEIGLETOWN             42.79N  73.65W
03/12/2022  M6.0 INCH        RENSSELAER         NY   WEATHERNET6

            WEATHERNET6

0500 PM     HEAVY SNOW       EAST JEWETT             42.24N  74.15W
03/12/2022  M7.2 INCH        GREENE             NY   TRAINED SPOTTER

0515 PM     HEAVY SNOW       2 ESE WINHALL           43.14N  72.88W
03/12/2022  M7.0 INCH        BENNINGTON         VT   SOCIAL MEDIA

0516 PM     SNOW             2 W ALBANY              42.66N  73.81W
03/12/2022  M5.3 INCH        ALBANY             NY   NWS EMPLOYEE

&&

EVENT NUMBER ALY2202529
EVENT NUMBER ALY2202530
EVENT NUMBER ALY2202531
EVENT NUMBER ALY2202532
EVENT NUMBER ALY2202533
EVENT NUMBER ALY2202534
EVENT NUMBER ALY2202535

RATHBUN
Local storm report, Mar 12, 5:27 PM EST, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
527 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0515 PM     SNOW             ROUND LAKE              42.94N  73.80W
03/12/2022  M5.7 INCH        SARATOGA           NY   RETIRED NWS EMP.

0521 PM     SNOW             1 WNW AVERILL PARK      42.64N  73.57W
03/12/2022  M6.7 INCH        RENSSELAER         NY   TRAINED SPOTTER

&&

EVENT NUMBER ALY2202536
EVENT NUMBER ALY2202537

RATHBUN
Local storm report, Mar 12, 5:39 PM EST, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
539 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0501 PM     SNOW             BALLSTON LAKE           42.91N  73.88W
03/12/2022  M6.0 INCH        SARATOGA           NY   WEATHERNET6

            WEATHERNET6

0502 PM     SNOW             PERTH                   42.99N  74.18W
03/12/2022  M6.0 INCH        FULTON             NY   WEATHERNET6

            WEATHERNET6

0519 PM     SNOW             DELANSON                42.77N  74.19W
03/12/2022  M5.2 INCH        SCHENECTADY        NY   WEATHERNET6

            WEATHERNET6

0521 PM     SNOW             MIDDLEBURGH             42.56N  74.33W
03/12/2022  M6.0 INCH        SCHOHARIE          NY   WEATHERNET6

            WEATHERNET6

0525 PM     SNOW             AMSTERDAM               42.96N  74.19W
03/12/2022  M6.0 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

0525 PM     SNOW             GLEN                    42.87N  74.41W
03/12/2022  M6.0 INCH        MONTGOMERY         NY   WEATHERNET6

            WEATHERNET6

0538 PM     HEAVY SNOW       2 S CLIFTON PARK CENTER 42.84N  73.78W
03/12/2022  M7.0 INCH        SARATOGA           NY   RETIRED NWS EMP.

&&

EVENT NUMBER ALY2202538
EVENT NUMBER ALY2202539
EVENT NUMBER ALY2202540
EVENT NUMBER ALY2202541
EVENT NUMBER ALY2202542
EVENT NUMBER ALY2202543
EVENT NUMBER ALY2202544

KL
Local storm report, Mar 12, 5:53 PM EST, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
553 PM EST SAT MAR 12 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     SNOW             BOGHT CORNERS           42.78N  73.74W
03/12/2022  M5.4 INCH        ALBANY             NY   NWS EMPLOYEE

0530 PM     SNOW             1 NNE SARATOGA SPRINGS  43.09N  73.77W
03/12/2022  M6.2 INCH        SARATOGA           NY   TRAINED SPOTTER

0550 PM     SNOW             2 W ALBANY              42.66N  73.81W
03/12/2022  M6.0 INCH        ALBANY             NY   RETIRED NWS EMP.

&&

EVENT NUMBER ALY2202545
EVENT NUMBER ALY2202546
EVENT NUMBER ALY2202547

RATHBUN

Nearby

Wind Advisories in New York, 2022Wind Advisories in Vermont, 2022Wind Advisories in Connecticut, 2022Every wind advisory in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.